Cauchy problem for second-order linear differential equations with variable operator coefficients (Q1387309)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Cauchy problem for second-order linear differential equations with variable operator coefficients |
scientific article |
Statements
Cauchy problem for second-order linear differential equations with variable operator coefficients (English)
0 references
26 November 1998
0 references
The author discusses abstract Cauchy problems for linear second-order differential equations \[ v''+ A(t)v'+ B(t)v= f(t),\quad 0< t\leq 1,\quad v(0)= v_0,\quad v'(0)= v_1 \] in a Banach space \(E\). It follows -- more or less -- a pattern by \textit{S. Ya. Yakubov} [Sov. Math., Dokl. 8, 1165-1169 (1967); translation from Dokl. Akad. Nauk SSSR, 176, No. 3, 545-548 (1967; Zbl 0162.19802)].
0 references
unbounded operators
0 references
semigroups
0 references
Cauchy problems
0 references
linear second-order differential equations
0 references